Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 61
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Cortázar, Carmen Elgueta, Manuel García-Melián, Jorge and Martínez, Salomé 2016. An inhomogeneous nonlocal diffusion problem with unbounded steps. Journal of Evolution Equations, Vol. 16, Issue. 1, p. 209.


    Gómez-Aguilar, J. F. Escobar-Jiménez, R. F. Olivares-Peregrino, V. H. Benavides-Cruz, M. and Calderón-Ramón, C. 2016. Nonlocal electrical diffusion equation. International Journal of Modern Physics C, Vol. 27, Issue. 01, p. 1650007.


    Shen, Wenxian and Shen, Zhongwei 2016. Transition fronts in nonlocal Fisher-KPP equations in time heterogeneous media. Communications on Pure and Applied Analysis, Vol. 15, Issue. 4, p. 1193.


    Shen, Wenxian and Shen, Zhongwei 2016. Regularity of Transition Fronts in Nonlocal Dispersal Evolution Equations. Journal of Dynamics and Differential Equations,


    Xia, Jing Yu, Zhixian Dong, Yucai and Li, Hongyan 2016. Traveling waves for n-species competitive system with nonlocal dispersals and delays. Applied Mathematics and Computation, Vol. 287-288, p. 201.


    Zhang, Guo-Bao 2016. Non-monotone traveling waves and entire solutions for a delayed nonlocal dispersal equation. Applicable Analysis, p. 1.


    Zhang, Li Li, Wan-Tong and Wu, Shi-Liang 2016. Multi-type Entire Solutions in a Nonlocal Dispersal Epidemic Model. Journal of Dynamics and Differential Equations, Vol. 28, Issue. 1, p. 189.


    Achleitner, Franz and Kuehn, Christian 2015. On bounded positive stationary solutions for a nonlocal Fisher–KPP equation. Nonlinear Analysis: Theory, Methods & Applications, Vol. 112, p. 15.


    Cui, Shangbin and Bai, Meng 2015. Mathematical analysis of population migration and its effects to spread of epidemics. Discrete and Continuous Dynamical Systems - Series B, Vol. 20, Issue. 9, p. 2819.


    Guo, Shangjiang and Zimmer, Johannes 2015. Stability of travelling wavefronts in discrete reaction–diffusion equations with nonlocal delay effects. Nonlinearity, Vol. 28, Issue. 2, p. 463.


    Huang, Rui Mei, Ming Zhang, Kaijun and Zhang, Qifeng 2015. Asymptotic stability of non-monotone traveling waves for time-delayed nonlocal dispersion equations. Discrete and Continuous Dynamical Systems, Vol. 36, Issue. 3, p. 1331.


    Rodríguez, Nancy 2015. On an integro-differential model for pest control in a heterogeneous environment. Journal of Mathematical Biology, Vol. 70, Issue. 5, p. 1177.


    Sun, Jian-Wen Li, Wan-Tong and Wang, Zhi-Cheng 2015. A nonlocal dispersal logistic equation with spatial degeneracy. Discrete and Continuous Dynamical Systems, Vol. 35, Issue. 7, p. 3217.


    Wu, Shi-Liang and Ruan, Shigui 2015. Entire solutions for nonlocal dispersal equations with spatio-temporal delay: Monostable case. Journal of Differential Equations, Vol. 258, Issue. 7, p. 2435.


    Xu, Zhaoquan and Xiao, Dongmei 2015. Regular traveling waves for a nonlocal diffusion equation. Journal of Differential Equations, Vol. 258, Issue. 1, p. 191.


    Yang, Fei-Ying Li, Wan-Tong and Wang, Zhi-Cheng 2015. Traveling waves in a nonlocal dispersal SIR epidemic model. Nonlinear Analysis: Real World Applications, Vol. 23, p. 129.


    Bouin, Emeric and Calvez, Vincent 2014. Travelling waves for the cane toads equation with bounded traits. Nonlinearity, Vol. 27, Issue. 9, p. 2233.


    Fang, Jian and Zhao, Xiao-Qiang 2014. Traveling Waves for Monotone Semiflows with Weak Compactness. SIAM Journal on Mathematical Analysis, Vol. 46, Issue. 6, p. 3678.


    Ferreira, Raúl and Rossi, Julio D. 2014. Decay estimates for a nonlocal $p-$Laplacian evolution problem with mixed boundary conditions. Discrete and Continuous Dynamical Systems, Vol. 35, Issue. 4, p. 1469.


    Hallatschek, Oskar and Fisher, Daniel S. 2014. Acceleration of evolutionary spread by long-range dispersal. Proceedings of the National Academy of Sciences, Vol. 111, Issue. 46, p. E4911.


    ×
  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 137, Issue 4
  • August 2007, pp. 727-755

On a non-local equation arising in population dynamics

  • Jerome Coville (a1) and Louis Dupaigne (a2)
  • DOI: http://dx.doi.org/10.1017/S0308210504000721
  • Published online: 23 July 2007
Abstract

We study a one-dimensional non-local variant of Fisher's equation describing the spatial spread of a mutant in a given population, and its generalization to the so-called monostable nonlinearity. The dispersion of the genetic characters is assumed to follow a non-local diffusion law modelled by a convolution operator. We prove that, as in the classical (local) problem, there exist travelling-wave solutions of arbitrary speed beyond a critical value and also characterize the asymptotic behaviour of such solutions at infinity. Our proofs rely on an appropriate version of the maximum principle, qualitative properties of solutions and approximation schemes leading to singular limits.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×